07-27-2004, 01:19 PM #1
Itchy skin, sensitive nips, flush face
Bros, I've in my 5th week of a Test E cycle. I've been doing 10mg of nolva ED. Actually started to feel my test kick a little last week then yesterday morning I wake up and my skin (not all over just in splotches, mostly face front of neck, wrists, chest) was red and itching like crazy. It subsided during the early morning except for my face looking flush. Then last night I noticed my nipples were a little sensitive to the touch. This morning same thing except worse. It's like my hairs are crawling. (If anyone has ever taken too much Niacin, it's exactly that feeling) and my nipples are now tingling.
So I've up my Nolva to 20mg for the nips and hopefully this will take away the other also.
BTW, maybe it's from all the crap going on but I feel depressed as he!! and my leg workout this morning sucked. (no energy, lift weights were down) Just BLAH!
BP is holding steady. Diet is pretty close to same. I cut a few carbs and increased cardio a little last week.
Anybody got a clue???
Also how long should I wait for the nipple tingling/burning to go away before I up my nolva dosage again?
Last edited by stitch1967; 07-27-2004 at 04:03 PM.
07-27-2004, 01:26 PM #2
Good luck bro. I can help you much with that. Sounds like an allergic reaction. Try some antihistamines and see if they help.
Again, good luck bro
07-27-2004, 02:59 PM #3
07-27-2004, 03:06 PM #4
Sup Bro!!!Originally Posted by stitch1967
07-27-2004, 04:01 PM #5
OK so for the gyno, 20mg ED? I've seen some threads suggest 80mg ED. What's the suggest dose and for how long?
Do I still keep up my Test injections while treating the gyno?
07-27-2004, 04:10 PM #6
I thought those itchy nips were just part of the reaction that you been going through.
If you really think it is gyno, run nolva @ 80mg until symptom go away and 20mg after they are gone.
07-27-2004, 04:22 PM #7Originally Posted by BeefCakeStew
I'll take another 20mg of nolva and see how they feel in the morning.
07-28-2004, 08:29 AM #8
All symptoms are better this morning. No flushing in the face, my wrist under my watch is still a little itchy, but my nipples are better. I mowed my lawn after work last night and they got extremely irritated. But once I took a shower they started feeling better.
I think it must have been an allergic reaction to something I ate??
Man, that was weird.
I did it end up doing a total of 80mg of Nolva yesterday, but I've read that it takes a week for it to start working so I'm guessing that was just a coincedence. But just in case I'm going to continue 80mg ED until my nips are completely normal again.
08-11-2004, 04:36 PM #9New Member
- Join Date
- Aug 2004
any updates on that gyno ?
08-11-2004, 06:12 PM #10Originally Posted by stitch1967
I would up the nolva dose to at least 20 mg .. and hold at that ... but if you start feelin it again .. bump like you did and make sure you have enough for PCT ... as you may be prone.
or this coulda been a allergic reaction .. like you suggested.
08-11-2004, 06:49 PM #11Banned
- Join Date
- Jul 2004
My guess is it's an allergic reaction to the test you got. Is this a new brand you've never tried before? Also, the reaction might be from what the test is cut with. I highly doubt it's gyno if it's only your fifth week on E, and you've been taking nolva. Let me tell you what happened to me one time if you think you've got it bad. I had a bad allergic reaction to some Sustanon , it started with my feet and legs itching like crazy, they itched for about an hour, then right after the itching stopped it turned into an unbearable pain. The bottoms of my feet felt like I just jumped off a 100 story building and landed on them. I couldnt walk it hurt so bad, I was crawling around my apartment on my hands and knees. It didnt stop there, the next day I was in the car and my neck began getting really stiff and hurting, it hurt so bad that I could hardly turn my head to look in the rearview mirror. I went to the hospital that night, and the doctor asked me if i did steroids . My dad was sitting in the emergency room with me, so i lied and told him no. I took a ****load of allergy medicine that night, plastured myself with Flexall, and the next morning I felt fine. This was a scary experience that I wouldnt wish on anybody. It aint gyno bro, I would almost gaurantee it
08-11-2004, 08:41 PM #12
08-12-2004, 08:25 AM #13
Just a update two weeks later. I've had no more of the itchy skin or flush face. When this started I was taking my nolva first thing in the morning with Synthroid (doc prescribed T-4) and Prevacid. Since then I've broken these up throughout the day. I don't know if that was the reason or just a reaction to something else during that period.
My nips are kinda weird, I can't quite figure if it's being paranoid, gyno, or my t-shirt rubbing during cardio at times at times. The sensitivity has not been anywhere as bad as it was when I first posted this, but they do seem irritated somedays. Most of the times it isn't even both of them and not even all day long. And I don't notice it until on of my kids is leaning on me squirming around on my chest or I hit one of them pretty hard with a wash cloth in the shower.
As far as my nolva dosage, the past two weeks I've adjusted the dosage per how they felt that day. I've gone back to 20mg of Nolva/ED for most part. But like yesterday my left nipple was irritated in the evening, this morning no problem and I did not increase my dosage any.
I forget about it most of the time until one of them gets a little irritated then I feel for any "hard knots". And have never felt anything. It's always just the very tip of the nipple which makes me come to the conclusion it's not gyno, just a sweaty t-shirt rubbing during cardio.
Thanx for all the input bros. I'm starting week 8 today and I'll keep you posted.
BTW, did any see the post about nolva causing blood clots...that was not good news at a point in time when I'm relying heavily on it.
08-12-2004, 09:49 AM #14
Test E can n has made people depressed GET SOME WELLBUTRIN WORKS GREAT!!! fixed me right up...like a week or so depending on u...some people it takes 6-8 weeks
08-12-2004, 10:20 AM #15
I had the same prob you did with my nips and I ran 60mg nolva for 3 days then 30mg for the past 5 days and it's gone away.. in a couple days I will drop it to 20 and just leave it there.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)